Fixed Points for Quasi Contraction Maps on Complete Metric Spaces
- Department of Mathematics and Statistics Ha ong Govt. College, Ha ong-788819, Dima Hasao, Assam, India.
- Department of Mathematical Sciences, Indian Institute of Technology (Banaras Hindu University), Varanasi -221005, India.
The present paper deals with unique fixed point results for quasi contraction mappings on a
metric space satisfying some generalized inequality conditions in first section and unique common
fixed point result for asymptotically regular mappings of certain type and satisfying a generalized
contraction condition in another section. The results obtained generalize the earlier results of Fisher
(1979), Hardy and Roger (1973) and others in turn.
- Quasi contraction
- complete metric space
- asymptotically regular
- generalized contraction
- fixed point.
B. Fisher, Quasi contractions on metric spaces, Pro. Amer. Math. Soc., 75 (1979), 321-325.
K. Goebel, W. A. Kirk, T. N. Shimi, A fixed point theorem in uniformly convex spaces, Bull. Math. Ital., 7 (1973), 67-75.
D. E. Hardy, T. D. Rogers, A generalization of a fixed point theorem of Reich, Canad. Math. Bull., 16 (1973), 201-206.
G. Jungck, Commuting mappings and fixed points, Amer. Math. Monthly, 83 (1976), 261-263.
R. N. Mukherjee, Common fixed points of some nonlinear mappings, Ind. J. Pure appl. Math., 12 (1981), 930-933.
B. E. Rhoades, A comparison of various definitions of contractive maps, Trans. Amer. Math. Soc., 226 (1977), 257-290.